# SDR QXEA2018110700411

- Difficulty date: October 29, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 17,762 hours, 18,861 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 85217419105
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK ON BEAM, BETWEEN FASTENERS, LOCATED ON AFT PASSENGER DOOR WHERE VENT DOOR STOP FITTING BRACKET ATTACHES. CARRIED OUT REMOVAL OF AFT PASS DOOR IAW AMM 52-12-00-000-801. INSTALLED NEW BEAM PN 85217419-105 ON AFT PAX DOOR IAW SRM 51-23-00-00-01, 51-40-07-02-01, 51-40-15-02-01, 51-42-05-02-01 AND 51-42-15-02-01. REFERENCE WO 248435 NR-00485 FOR REINSTALL OF AFT PAX DOOR.
